# SDR SWIA972576

- Difficulty date: May 9, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,736 hours, 34,212 cycles
- Engine: Pwa PW118
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Service Dr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR RED DOOR LIGHT ON MAP AND SERVICE DOOR ON AT 80 KIAS.  INBOARD FUEL SERVICE DOOR AFT FASTENER CAME LOOSE.  SECURED FASTENER.  OPS CHECKS GOOD.
